# SDR ASAA2023021641991

- Difficulty date: February 16, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 56,128 hours, 16,548 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT LIGHT ON TAKEOFF AT 100 KTS IN ABQ. RAN QRH FOR WINDOW OVERHEAT, TURNED OFF FOR 5 MINUTES, AND OVERHEAT LIGHT CAME BACK ON AFTER TURNING HEAT BACK ON. KEPT OFF AFTERWARDS. GROUNDED - YES. VERIFIED OVERHEAT LT ILLUM. OBSERVED R2 WINDOW COIL CORD DISCONNECTED AT WINDOW. RECONNECTED COIL CORD. WINDOW HEAT OP CHK GOOD. R2 WINDOW HEAT BITE CHK GOOD. VERIFIED R2 WINDOW SENSOR & HEAT ELEMENT GOOD REF B737-800 FIM 30-41-811/801 & B737-800 AMM 30-41-21. ETOPS GROUND VERIFICATION SUCCESSFUL.
